I have been taking Lexapro for 3 weeks now and I'm wondering what others' experiences have been with it. I've suddenly been feeling really spacey and even a little apathetic. My job is high stress, high pressure and requires me to be on point. I just don't feel very "sharp-minded" at the moment. I'm worried that if this state of mind continues, this might not be the best drug for me to be taking. Additionally, I've started to crave cigarettes again after quitting 8 months ago. Really strange. Anyone else feel this way? Does it get better at that magical 6 week mark?
Before DD, I did great on it hardly any side effects and none of the ones you are talking about. After DD, it dropped my blood sugar and I gained weight on it. I quit taking it and felt better after the withdraw period was over. If you aren't happy with it maybe your doctor can find you a different medication.
Quoting Samerra's Momma:" I have been taking Lexapro for 3 weeks now and I'm wondering what others' experiences have been with ... [snip!] ... again after quitting 8 months ago. Really strange. Anyone else feel this way? Does it get better at that magical 6 week mark? "
When I took lexapro I was also super spacey. And tired all the time. All I wanted to do was to sleep. I ended up falling asleep in class because of it. I had no motivation to do anything, and I found it was even hard to form complete thoughts sometimes. It didn't get better for me. My doctor ended up changing the dose after the 6 weeks and then after 6 weeks at a lower dose took me off of it.
My next appointment isn't until May 8th, once I've been on it for 6 weeks. My hope is that the spaciness/dizziness will get better the more my body adjusts. The anxiety has gotten better (which was also really affecting my work), but I see why some people say it basically makes them feel little emotion at all. If I had to choose, I suppose I'd rather feel overly calm verses all the anxiety I was feeling before...